Reprint Server

Suppression of the Wrapping Effect by Taylor Model-based Verified Integrators: The Single Step


The verified integration of ranges of initial conditons through ODEs faces two major challenges, namely the precise representation of the flow over the short term, and the avoidance of unfavorable buildup of errors in the long term. In this paper we show how the former question can be treated within the framework of Taylor model methods, in which the dependence on initial conditions is expressed by a high-order multivariate polynomial and a remainder bound. Numerous examples of the performance of the method and comparisons to other approaches are given.

K. Makino, M. Berz, International Journal of Pure and Applied Mathematics 36(2) (2006) 175-197


Click on the icon to download the corresponding file.

Download Adobe PDF version (277345 Bytes).

Go Back to the reprint server.
Go Back to the home page.

This page is maintained by Kyoko Makino. Please contact her if there are any problems with it.